# SDR MASA20211105530

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67036112003
- Part serial: NA
- Condition: Corroded
- Location: Fs1000/Str23r&St
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 1000 WAS FOUND WITH CORROSION DAMAGE AT THE THREE LOCATIONS BETWEEN STR 23R AND STR 25L. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-06-003-A01, FIGURE 5453-61-06-991-804, ITEM 2, EA 69-2021-185
